Pennsylvania, 2008Hail and Damaging Winds in Pennsylvania, June 8, 2008
June 8, 2008 · NWS BGM · 9 events in 5 counties and zones
Scattered afternoon and evening showers and thunderstorms developed in a hot and humid airmass in place across the region. Some of the storms produced large hail and damaging winds.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $10,000
- Crop damage
- None recorded
- Events
- 9
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Scattered afternoon and evening showers and thunderstorms developed in a hot and humid airmass in place across the region. Some of the storms produced large hail and damaging winds.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before the first event at Jun 8, 12:34 PM EST, 2 hours 26 minutes earlier.
Area forecast discussion, Jun 8, 12:34 PM EST, 2 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
134 PM EDT SUN JUN 8 2008
.SYNOPSIS...
TODAY WILL BE ANOTHER VERY WARM AND HUMID DAY WITH A RENEWED
CHANCE OF AFTERNOON SHOWERS AND THUNDERSTORMS. MONDAY WILL BE
EVEN A LITTLE WARMER THAN TODAY...WITH LITTLE OR NO THUNDERSTORM
ACTIVITY. TUESDAY WILL BE YET ANOTHER HOT AND HUMID DAY...A COLD
FRONT WILL APPROACH THE REGION WITH SHOWERS AND THUNDERSTORMS BY
AFTERNOON. THIS FRONT WILL PROVIDE COOLER AIR FOR THE MIDWEEK
PERIOD.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
AS OF 12 PM...
WEAK MID LEVEL SHORT WAVE AND SFC TROF CURRENTLY INITIATING
CONVECTION ACROSS FINGER LAKES REGION AND CENTRAL SOUTHERN TIER.
ATTM CONVECTION REMAINING UNDER SEVERE LIMITS DUE TO MID LEVEL
CAP. AS INSTABILITY INCREASES THIS AFTERNOON A FEW CELLS MAY
BECOME SEVERE. UPDATED ZONES/GRIDS TO INCLUDED SCATTERED
CONVECTIVE ACTIVITY WITH 40 POP.
CELLS THAT DUE DEVELOP THIS AFTERNOON HAVE THE POTENTIAL TO BECOME
SEVERE MORE SO THAN YESTERDAY DUE TO MORE SUPPORTIVE KINEMATICS.
ALL EYES EARLY THIS MORNING ARE ON THE MCS CURRENTLY LOCATED OVER
THE SOUTHERN HALF OF MICHIGAN. THIS FEATURE IS BEING FUELED BY A
WARM/MOIST SURGE TO THE SOUTH AND WEST...EVIDENCED IN THE MODELS
AND 00Z RAOBS BY A 30-40KT 925 JET. THE OVERALL SYSTEM MOTION WAS
WELL IN LINE WITH THE MEAN 700-300MB FLOW WHICH IS BASICALLY TO
THE EAST...WITH THE CONVECTIVE ELEMENTS PROPAGATING RIGHT OF THIS
MOTION IN LINE WITH THE IMPINGING LLJ...AND IT/S SOURCE OF
INSTABILITY. EXPECT THE MOVEMENT TO THE EAST TO CONTINUE THROUGH
THE REMAINING PRE DAWN HOURS...WITH CURRENT ESTIMATES OF THE
REMNANTS OF THIS SYSTEM ARRIVING OVER MY WESTERN ZONES BETWEEN 13
AND 15Z. THE SYSTEM HAS BEEN IN AN EVIDENT WEAKENING MODE OVER THE
PAST FEW HOURS...AND HAVE NO REASON TO EXPECT THIS TREND TO
REVERSE. SO...THE QUESTION IS WHAT WILL BE LEFT WHEN THE SYSTEM
ARRIVES. FEELING AT THIS POINT IS THAT THERE WILL BE SOME RESIDUAL
SHRA/TSRA...BUT WHAT WE/LL LIKELY SEE MORE OF IS MID TO UPPER
LEVEL CLOUDINESS. HAVE PLAYED A PERIOD OF MCLOUDY SKIES THIS
MORNING...WITH DECREASING CLOUDS AS WE HEAD INTO THE AFTERNOON.
SEVERE POTENTIAL WILL AGAIN BE PRETTY LIMITED. GFS INSTABILITY
VALUES ARE OUT OF CONTROL GIVEN SOME CONVECTIVE FEEDBACK
ISSUES...WITH DEWPOINTS REACHING THE UPPER 70S THE NAM LOOKS
MORE REASONABLE...WITH CAPES OF 1500J/KG POSSIBLE. THE 0-3KM SHEAR
INCREASES THIS MORNING...BUT AT THAT TIME...THERE MAY BE A LULL
IN CONVECTIVE DEVELOPMENT WITH THE AMOUNT OF OLD CONVECTIVE DEBRIS
MOVING OVERHEAD. BY AFTERNOON...THE SEVERE POTENTIAL MAY INCREASE
SOME AS THE INSTABILITY INCREASES THIS AFTERNOON...BUT STILL DON/T
SEE MORE THAN ISOLATED SEVERE STORMS.
CLOUDINESS WILL TEMPER THE HEAT A LITTLE THIS MORNING...BUT GIVEN
TEMPS ALOFT SIMILAR TO YESTERDAY...AND MORE IN THE WAY OF
AFTERNOON SUNSHINE...MID 80S TO 90 AGAIN LOOK REASONABLE.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY NIGHT/...
TONIGHT...ANY REMAINING CONVECTIVE ACTIVITY WILL QUICKLY DIMINISH
WITH RELATIVELY WARM TEMPS ALOFT AND THE LACK OF A FORCING
MECHANISM. JUST NORTH OF OUR AREA WILL BE A STRENGTHENING WARM
FRONT...AND ALONG THIS...ANOTHER MCS IS LIKELY. BOTH THE NAM/GFS
HAVE THIS FEATURE...WITH THE GFS MUCH FURTHER NORTH WITH IT/S
DEVELOPMENT. THE ECMWF IS CLOSER TO THE NAM SOLUTION...WHICH
WOULD BRING A CHC FOR SHRA/TSRA TO MY NORTHERN ZONES...ESPECIALLY
AFTER MIDNIGHT. THE SREFS SEEM TO LEAN A LITTLE CLOSER TO THE
NAM. WILL CONTINUE CHC POPS OVER THE NORTHERN ZONES...BUT EXPECT
MUCH OF THE ACTIVITY TO BE NORTH OF OUR REGION. ANOTHER SULTRY
NIGHT IS EXPECTED WITH LOWS IN THE UPPER 60S TO AROUND 70..EXCEPT
LOWER 70S ALONG THE LAKE PLAIN.
MONDAY LOOKS TO BE OUR WARMEST DAY AS THE EASTERN US RIDGE BUILDS
SLIGHTLY...SENDING T850 TO AROUND +20C. GIVEN A LITTLE WARMING
ALOFT...AND THE LACK OF ANY FORCING MECHANISMS UNDER THE
RIDGING...WILL CONTINUE TO CARRY TO SHRA/TSRA MENTION. AM NOT
COMPLETELY CONVINCED THAT WE DO NOT SEE A TSRA OR TWO...ESPECIALLY
OVER OUR NORTHERN ZONES...WHICH WILL BE MOST REMOVED FROM THE
RIDGE. BUFKIT PROGS SHOW US ON THE EDGE OF OVERCOMING A MIDLEVEL
CAP...BUT EVEN IF WE WERE ABLE TO GET SOME CONVECTIVE
DEVELOPMENT...IT WOULD BE VERY ISOLATED. HIGHS WILL EASILY REACH
INTO THE 90S...AND A FEW SPOTS WILL LIKELY WARM TO 95. DEWPOINTS
IN THE MID TO UPPER 60S...A FEW DEGREES LOWER THAN
TODAY...HOWEVER...SHOULD KEEP US JUST BELOW HEAT ADVISORY
CRITERIA. HAVE HIGHLIGHTED THE HEAT/HUMIDITY NONETHELESS IN THIS
MORNING/S HWO.
MONDAY NIGHT LOOKS QUIET AS THE NAM/GFS HAVE SLOWED IN THEIR
PROGRESSING OF THE NEXT COLD FRONT. AHEAD OF THIS...SOUTHWESTERLY
WINDS SHOULD KEEP MANY LOCATIONS FROM FULLY DECOUPLING AND
THEREFORE...EXPECT LOWS NEAR OR A LITTLE ABOVE 70 THROUGHOUT THE CWA.
TUESDAY ALL EYES WILL BE ON THE ADVANCING COLD FRONT. CURRENT
SETUP FAVORS A PRE FRONTAL TROUGH TO BE THE FOCUSING MECHANISM FOR
AFTERNOON CONVECTION AS THE ACTUAL COLD FRONT MAY STILL BE WELL
WEST OF OUR CWA DURING THE AFTERNOON. THERE SHOULD BE PLENTY OF
HEAT AND HUMIDITY TO SUPPORT ROBUST CONVECTION...AND GIVEN A
FORCING MECHANISM...HAVE KEPT LIKELY POPS FOR THE AFTERNOON. SHEAR
WILL BE BEST OVER WESTERN AREAS...CLOSEST TO THE ARRIVING
SHORTWAVE...AND THERE IS CERTAINLY SEVERE POTENTIAL...WHICH WE CAN
HONE IN ON MORE AS THE EVENT NEARS. WITH A GOOD DEAL OF SUN
EARLY...AND THE FACT THAT THE SLOWER FRONTAL ARRIVAL MEANS LONGER
TIME IN THE WARM AIRMASS...HAVE BUMPED UP TUESDAY/S HIGHS BY ABOUT
5 DEGREES...WHICH WILL LIKELY MEAN MANY SPOTS SEE YET ANOTHER 90F
DEGREE DAY
TUESDAY NIGHT...REMAINING SHRA/TSRA WILL PULL OUT...WITH SOMEWHAT
COOLER AIR MOVING IN FOR THE OVERNIGHT...BRINING LOWS DOWN TO
AROUND 60.
&&
.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
UPDATED AT 250 AM...QUICK PEEK AT 00Z EURO SUPPORTS LATEST GFS
WITH A BREAK IN THE HEAT AFTER TUES FROPA. MINOR TWEEKS WITH NO
SIG CHGS TO MED RNG PCKG. PREV BLO...
USED A BLEND OF HPC AND GFS GUIDANCE THIS PERIOD.
MODEL CONSENSUS BRINGS A COOL FRONT THROUGH THE AREA LATE
TUESDAY/TUESDAY NIGHT...WITH THE CHANCE OF SHOWERS AND
THUNDERSTORMS. SLIGHTLY COOLER DRIER AIR FOLLOWS FOR WEDNESDAY.
LATER IN THE WEEK...IT STILL APPEARS THAT A LARGE-SCALE RIDGE WILL
REBUILD OVER THE EASTERN U.S...WITH HEAT AND HUMIDITY LIKELY RETURNING.
THE NEXT SERIES OF UPPER-LEVEL WAVES...AND A SURFACE COLD
FRONT...COULD APPROACH BY THE END OF THE WEEK OR EARLY NEXT
WEEKEND...WITH A CHANCE OF SHOWERS/THUNDERSTORMS INDICATED IN THE
FORECAST AT THAT TIME.
&&
.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
VFR DOMINATES MOST OF THE AREA WITH CIGS ARND 3500FT THIS AFTN.
EXCEPTION WILL BE IN AND CLOSE TO THUNDERSTORMS WHERE IFR VSBY
RESTRICTIONS WILL BE POSSIBLE AS THE LINE OF STORMS MV THRU AND
POSSIBLE MVFR CIGS. LINE OF THUNDERSTORMS PARADING THRU THE SRN
TIER OF NY WITH A SEVERAL HR WINDOW OF IFR RESTRICTIONS IN
THUNDERSTORM NR ELM/ITH/BGM. CUD SEE A LINGERING STORM NR SYR BUT
MOST OF THE LINE WILL BE SOUTH OF THERE THIS AFTN. RME/AVP GNRLY
VFR THIS EVNG BUT WILL MONITOR POTENTIAL FOR THUNDER AT AVP LATER
ON.
EXPECT CUMULUS/CB TO DIE OFF AFTER 01Z LVG BKN HIGH CIRRUS AND
MVFR VSBYS IN HZ/BR OVRNGT. EXPECT MORE CUMULUS TO DEVELOP BY MID-
MORNING MONDAY WITH CONTINUED HAZY CONDS.
WINDS GNRLY OUT OF THE SW ALTHO A QUICK SWITCH TO NORTHWEST BHND
LINE OF STORMS WITH OCNL GUSTS AS THEY MV ACRS TERMINALS. WINDS
SETTLE OUT ARND THE SW DURING THE MORNING.
OUTLOOK...
MON NGT THROUGH TUES NGT...MOSTLY VFR. BRIEF RESTRICTIONS ARE
POSSIBLE EARLY EACH MORNING...IN FOG/HAZE...AND DURING THE
AFTERNOON AND EVENING...WITH SCATTERED SHOWERS AND THUNDERSTORMS.
WED THROUGH FRI...VFR...ALTHO POSSIBLE MVFR RESTRICTIONS EACH
MORNING IN FOG.
&&
.BGM WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NY...NONE.
&&
SYNOPSIS...JMA/RRM
NEAR TERM...JMA/RRM
SHORT TERM...JMA
LONG TERM...
AVIATION...PB
Hazardous weather outlook, Jun 8, 11:44 AM EST, 3 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BINGHAMTON NY
1244 PM EDT SUN JUN 8 2008
NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043-
044-047-048-072-091645-
NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-
SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO-
OTSEGO-TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA-
NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE-
1244 PM EDT SUN JUN 8 2008
...SEVERE THUNDERSTORM WATCH 486 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW
YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
SEVERE THUNDERSTORM WATCH.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
THE HEAT AND HUMIDITY WILL CONTINUE THROUGH MONDAY AND LIKELY INTO
TUESDAY...WITH HEAT INDICES REACHING THE UPPER 90S ON MONDAY...AND
THE MID 90S ON TUESDAY.
TUESDAY AFTERNOON...A POTENT COLD FRONT WILL APPROACH THE
REGION...BRINGING WITH IT SHOWERS AND THUNDERSTORMS...SOME OF
WHICH MAY BE SEVERE.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Jun 8, 1:53 PM EST, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
253 PM EDT SUN JUN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0248 PM HAIL ENDWELL 42.12N 76.02W
06/08/2008 M0.75 INCH BROOME NY AMATEUR RADIO
&&
PBLocal storm report, Jun 8, 2:01 PM EST, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
301 PM EDT SUN JUN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM HAIL VESTAL 42.08N 76.05W
06/08/2008 E0.88 INCH BROOME NY PUBLIC
&&
PBLocal storm report, Jun 8, 2:12 PM EST, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
312 PM EDT SUN JUN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM TSTM WND GST 2 S BINGHAMTON 42.07N 75.91W
06/08/2008 E60.00 MPH BROOME NY AMATEUR RADIO
JUST SOUTH OF ROSS PARK
0309 PM HAIL 2 S BINGHAMTON 42.07N 75.91W
06/08/2008 E0.75 INCH BROOME NY AMATEUR RADIO
HAIL LASTED FOR 5 MINUTES
&&
PBSpecial weather statement, Jun 8, 2:12 PM EST, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
312 PM EDT SUN JUN 8 2008
PAZ044-048-072-082015-
LACKAWANNA PA-PIKE PA-WAYNE PA-
312 PM EDT SUN JUN 8 2008
...STRONG THUNDERSTORM MOVING THROUGH SOUTHEASTERN
LACKAWANNA...SOUTHERN WAYNE...AND PIKE COUNTIES...
* AT 308 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...STRONG GUSTY
WINDS...AND VERY HEAVY RAIN. THIS STORM WAS LOCATED NEAR MOUNT
COBB...AND MOVING EAST AT 25 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
STERLING AT 320 PM EDT...
ARLINGTON AND ANGELS AT 325 PM EDT...
LEDGERDALE AND GREENTOWN AT 330 PM EDT...
PANTHER AT 335 PM EDT...
PAUPACK AT 340 PM EDT...
BLOOMING GROVE AT 345 PM EDT...
PECKS POND AT 355 PM EDT...
LORDS VALLEY AT 400 PM EDT...
THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.
MJ
Local storm report, Jun 8, 2:38 PM EST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
338 PM EDT SUN JUN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0248 PM TSTM WND DMG ENDWELL 42.12N 76.02W
06/08/2008 BROOME NY TRAINED SPOTTER
TREES AND WIRES DOWN AT INTERSECTION OF SHADY DR AND
VERDUN AVE
&&
PBLocal storm report, Jun 8, 2:41 PM EST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
341 PM EDT SUN JUN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0308 PM TSTM WND DMG 7 S BINGHAMTON 42.00N 75.91W
06/08/2008 BROOME NY TRAINED SPOTTER
TREES AND WIRES DOWN ON QUAKER LAKE ROAD JUST BEFORE
PENNSYLVANIA STATE LINE
&&
PBThunderstorm Wind, Wayne
- When
- June 8, 3:00 PM EST
- Where
- Wayne County, 3.78 mi NE of Niarara
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Post Office
- Coordinates
- 41.790, -75.330
A few trees were knocked down, with damage to a barn roof in Rock Lake.
Thunderstorm Wind, Bradford
- When
- June 8, 4:15 PM EST
- Where
- Bradford County, 0.69 mi S of North Towanda
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Law Enforcement
- Coordinates
- 41.770, -76.450
Trees were blown down across the county.
Thunderstorm Wind, Bradford
- When
- June 8, 4:30 PM EST
- Where
- Bradford County, 0.86 mi NE of Athens
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Law Enforcement
- Coordinates
- 41.960, -76.510
Trees were blown down in Athens and Rome.
Hail, Wyoming
- When
- June 8, 5:30 PM EST
- Where
- Wyoming County, 2.07 mi N of Tunkhannock
- Measured
- 0.75 in hail
- Reported by
- Law Enforcement
- Coordinates
- 41.560, -75.950
Thunderstorm Wind, Bradford
- When
- June 8, 5:30 PM EST
- Where
- Bradford County, Herrick
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Law Enforcement
- Coordinates
- 41.780, -76.250
Trees and power lines were blown down.
Thunderstorm Wind, Bradford
- When
- June 8, 6:00 PM EST
- Where
- Bradford County, 0.86 mi SE of Durell
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Law Enforcement
- Coordinates
- 41.710, -76.360
Power poles and wires were blown down.
Thunderstorm Wind, Lackawanna
- When
- June 8, 6:00 PM EST
- Where
- Lackawanna County, 0.86 mi SE of Clarks Green
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Trained Spotter
- Coordinates
- 41.490, -75.710
Several trees were blown down in Glenburn Township.
Hail, Wayne
- When
- June 8, 6:15 PM EST
- Where
- Wayne County, South Canaan
- Measured
- 0.88 in hail
- Reported by
- Amateur Radio
- Coordinates
- 41.500, -75.420
Hail, Pike
- When
- June 8, 6:35 PM EST
- Where
- Pike County, Paupack
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 41.400, -75.200
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Flood in Michigan, June 8 to 10, 20084 deaths · 1 injured · $10,000 · EF1 · 33 events
- Flash Flooding and Damaging Winds in Wisconsin, June 8 to 9, 2008$406 million · 65 kt wind · 35 events
- Hail and Damaging Winds in Connecticut, June 8, 20081 death · 4 injured · $61,000 · 70 kt wind · 14 events
- Hail and Damaging Winds in Michigan, June 8, 2008$9.1 million · 74 kt wind · 87 events
- Excessive Heat in Virginia, June 8, 20081 death · 1 event
- Heat in Nevada, June 8 to 9, 20081 death · 1 event
- Flash Flooding and Flood in Iowa, June 8 to 9, 2008$147,000 · 70 kt wind · 62 events
- Flash Flooding and Flood in Illinois, June 8 to 20, 2008$1.5 million · 5 events
- Flood in Wisconsin, June 8, 2008$625,000 · 1 event
- Tornado and Damaging Winds in Florida, June 8, 20081 injured · $115,000 · EF1 · 3 events
- Hail and Damaging Winds in Kansas, June 8, 2008$59,000 · 1.75 in hail · 47 events
- Hail and Damaging Winds in Michigan, June 8, 2008$297,000 · 2 in hail · 7 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 114518, 114519, 114520, 114515, 114521, 114522, 114523, 114516, 114517.